logo AFST
Stochastic partial differential equations: a rough paths view on weak solutions via Feynman–Kac
Joscha Diehl; Peter K. Friz; Wilhelm Stannat
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 4, p. 911-947

We discuss regular and weak solutions to rough partial differential equations (RPDEs), thereby providing a (rough path-)wise view on important classes of SPDEs. In contrast to many previous works on RPDEs, our definition gives honest meaning to RPDEs as integral equations, based on which we are able to obtain existence, uniqueness and stability results. The case of weak “rough” forward equations, may be seen as robustification of the (measure-valued) Zakai equation in the rough path sense. Feynman–Kac representation for RPDEs, in formal analogy to similar classical results in SPDE theory, play an important role.

Nous discutons des solutions régulières et faibles d’équations aux dérivées partielles rugueuses (EDPR), fournissant ainsi un point de vue « chemins rugueux » sur des classes importantes d’ EDPS. Contrairement à de nombreux travaux antérieurs sur le sujet, notre définition donne un sens honnête aux EDPR en tant qu’équations intégrales, sur la base duquel nous sommes en mesure d’obtenir l’existence, l’unicité et la stabilité des résultats. Le cas d’équations forward faibles « rugueuses » peut être vu comme une robustification de l’équation de Zakai à valeurs mesure, au sens des chemins rugueux. Des représentations de type Feynman–Kac pour EDPR, par analogie formelle avec les résultats classiques similaires dans la théorie des EDPS, jouent un rôle important.

Published online : 2017-12-13
DOI : https://doi.org/10.5802/afst.1556
Classification:  60H15
Keywords: stochastic partial differential equations, Zakai equation, Feynman–Kac formula, rough partial differential equations, rough paths
@article{AFST_2017_6_26_4_911_0,
     author = {Joscha Diehl and Peter K. Friz and Wilhelm Stannat},
     title = {Stochastic partial differential equations: a rough paths view on weak solutions via Feynman--Kac},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {4},
     year = {2017},
     pages = {911-947},
     doi = {10.5802/afst.1556},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2017_6_26_4_911_0}
}
Diehl, Joscha; Friz, Peter K.; Stannat, Wilhelm. Stochastic partial differential equations: a rough paths view on weak solutions via Feynman–Kac. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 4, pp. 911-947. doi : 10.5802/afst.1556. https://afst.centre-mersenne.org/item/AFST_2017_6_26_4_911_0/

[1] Alan Bain; Dan Crisan Fundamentals of stochastic filtering, Springer, Stochastic Modelling and Applied Probability, Tome 60 (2009), xiii+390 pages | Zbl 1176.62091

[2] Vladimir I. Bogachev Measure theory. Vol. II, Springer (2007), xiii+575 pages | Zbl 1120.28001

[3] Rémi Cantellier Perturbations irrégulières et systèmes différentiels rugueux, Université Paris-Dauphine, Paris (France) (2014) (Ph. D. Thesis)

[4] Michael Caruana; Peter K. Friz Partial differential equations driven by rough paths, J. Differ. Equations, Tome 247 (2009) no. 1, pp. 140-173 | Article | Zbl 1167.35386

[5] Michael Caruana; Peter K. Friz; Harald Oberhauser A (rough) pathwise approach to a class of non-linear stochastic partial differential equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Tome 28 (2011) no. 1, pp. 27-46 | Article | Zbl 1219.60061

[6] Thomas Cass; Christian Litterer; Terry Lyons Integrability estimates for Gaussian rough differential equations, Ann. Probab., Tome 41 (2013) no. 4, pp. 3026-3050 | Article | Zbl 1278.60091

[7] Dan Crisan; Joscha Diehl; Peter K. Friz; Harald Oberhauser Robust filtering: correlated noise and multidimensional observation, Ann. Appl. Probab., Tome 23 (2013) no. 5, pp. 2139-2160 | Article | Zbl 1296.60097

[8] Alexander M. Davie Differential equations driven by rough paths: an approach via discrete approximation, AMRX, Appl. Math. Res. Express, Tome 2007 (2008) (Article ID abm009, 40 pp.) | Zbl 1163.34005

[9] Joscha Diehl; Peter K. Friz Backward stochastic differential equations with rough drivers, Ann. Probab., Tome 40 (2012) no. 4, pp. 175-1758 | Article | Zbl 1259.60057

[10] Joscha Diehl; Harald Oberhauser; Sebastian Riedel A Lévy area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations, Stochastic Processes Appl., Tome 125 (2015) no. 1, pp. 161-181 | Article | Zbl 1304.60065

[11] F.G. Friedlander; M. S. Joshi Introduction to the Theory of Distributions, Cambridge University Press (1998)

[12] Peter K. Friz; Martin Hairer A Course on Rough Paths: With an Introduction to Regularity Structures, Springer, Universitext (2014), xiv+251 pages | Zbl 1327.60013

[13] Peter K. Friz; Harald Oberhauser Rough path limits of the Wong-Zakai type with a modified drift term, J. Funct. Anal., Tome 256 (2009) no. 10, pp. 3236-3256 | Article | Zbl 1169.6001

[14] Peter K. Friz; Harald Oberhauser Rough path stability of (semi-)linear SPDEs, Probab. Theory Relat. Fields, Tome 158 (2014) no. 1-2, pp. 401-434 | Article | Zbl 1292.60064

[15] Peter K. Friz; Sebastian Riedel Integrability of (non-)linear rough differential equations and integrals, Stochastic Anal. Appl., Tome 31 (2013) no. 2, pp. 336-358 | Article | Zbl 1274.60173

[16] Peter K. Friz; Nicolas B. Victoir Multidimensional stochastic processes as rough paths: theory and applications, Cambridge University Press, Cambridge Studies in Advanced Mathematics, Tome 120 (2010), xiv+656 pages | Zbl 1193.60053

[17] István Gyöngy On the approximation of stochastic partial differential equations. I, Stochastics, Tome 25 (1988) no. 2, pp. 59-85 | Article | Zbl 0669.60058

[18] István Gyöngy On the approximation of stochastic partial differential equations. II, Stochastics, Tome 26 (1989) no. 3, pp. 129-164 | Zbl 0669.60059

[19] Nicolaĭ Vladimirovich Krylov Introduction to the theory of diffusion processes, American Mathematical Society, Translations of Mathematical Monographs, Tome 142 (1995), xi+271 pages | Zbl 0844.60050

[20] Nicolaĭ Vladimirovich Krylov Lectures on elliptic and parabolic equations in Hölder spaces, American Mathematical Society, Graduate Studies in Mathematics, Tome 12 (1996), xii+164 pages | Zbl 0865.35001

[21] Nicolaĭ Vladimirovich Krylov An analytic approach to SPDEs, Stochastic partial differential equations: six perspectives., American Mathematical Society (Mathematical Surveys and Monographs) Tome 64 (1999), pp. 185-242 | Zbl 0933.60073

[22] Hiroshi Kunita Stochastic partial differential equations connected with non-linear filtering, Nonlinear filtering and stochastic control (Cortona, Italy, July 1-10, 1981), Springer (Lecture Notes in Mathematics) Tome 972 (1982), pp. 100-169 | Zbl 0527.60067

[23] Pierre-Louis Lions; Panagiotis E. Souganidis Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci., Paris, Sér. I, Math., Tome 327 (1998) no. 8, pp. 735-741 | Article | Zbl 0924.35203

[24] Etienne Pardoux Stochastic partial differential equations and filtering of diffusion processes, Stochastics, Tome 3 (1979), pp. 127-167 | Article | Zbl 0424.60067

[25] Boris L. Rozovskii Stochastic evolution systems, Springer (1990) | Zbl 0724.60070